# SDR GTIA201310161005

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 28,634 hours, 13,870 cycles
- Engine: Iae V2524A5
- Engine time: 28,627 hours, 13,801 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B, J
- Precautionary procedure: E, B, F, A

## Discrepancy

AIR RETURN DUE TO NR 1 ENGINE FIRE.   ENGINE SHUTDOWN IN FLIGHT, SMOKE IN COCKPIT. NR 1 ENGINE CHANGED IAW AMM.
